# SDR ABXA000161

- Difficulty date: February 22, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 55,508 hours, 52,193 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bracket
- Part number: 59201641
- Condition: Cracked
- Location: Ws 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BRACKET AT STATION 58.00 CRACKED.  REPLACED BRACKET IAW DC9 SRM 51-30-5.
